# SDR FDEA202212232999

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 64,111 hours, 25,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118216
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOORBOARD 221MBF IS DAMAGED. FABRICATED NEW BOARD 11861182-16, 221MBF FROM TRAVELER T22/1651611 IAW DWG SRZ-25-  005 REV R. MAJOR REPAIR
